标题:On the Dirac Cohomology of Complex Lie Group Representations (vol 18, pg 61, 2013)
作者:Dong, Chao-Ping
作者机构:[Dong, CP]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
通讯作者:Dong, CP
通讯作者地址:[Dong, CP]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:TRANSFORMATION GROUPS
出版年:2013
卷:18
期:2
页码:595-597
DOI:10.1007/s00031-013-9226-9
摘要:We correct an error in the paper [D]. For Proposition 1.3 and Theorem 1.4 there to hold, we need to assume that lambda (L) + s lambda (L) is dominant for .
收录类别:SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84878107605&doi=10.1007%2fs00031-013-9226-9&partnerID=40&md5=2f32e94e20df20720513d0dbaca62fee
TOP